Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Coefficient multipliers of Bloch functions

Authors: J. M. Anderson and A. L. Shields
Journal: Trans. Amer. Math. Soc. 224 (1976), 255-265
MSC: Primary 30A78
MathSciNet review: 0419769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class $ \mathcal{B}$ of Bloch functions is the class of all those analytic functions in the open unit disc for which the maximum modulus is bounded by $ c/(1 - r)$ on $ \vert z\vert \leqslant r$. We study the absolute values of the Taylor coefficients of such functions. In particular, we find all coefficient multipliers from $ {l^p}$ into $ \mathcal{B}$ and from $ \mathcal{B}$ into $ {l^p}$. We find the second Köthe dual of $ \mathcal{B}$ and show its relevance to the multiplier problem. We identify all power series $ \sum {a_n}{z^n}$ such that $ \sum {w_n}{a_n}{z^n}$ is a Bloch function for every choice of the bounded sequence $ \{ {w_n}\} $. Analogous problems for $ {H^p}$ spaces are discussed briefly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society